Alert archive / Georgia / Freeze Warnings in 2026
Freeze Warning 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 17, 2026, 2:05 AM EDT for 96 counties in Georgia. It took effect at Mar 17, 2026, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2026, 2:05 AM EDT (06:05 UTC)
- In effect from
- Mar 17, 2026, 11:00 PM EDT
- Expired
- Mar 18, 2026, 10:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573 WWUS72 KFFC 170605 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 205 AM EDT Tue Mar 17 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>096-102>107-172000- /O.EXP.KFFC.WI.Y.0004.000000T0000Z-260317T0600Z/ /O.NEW.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/ /O.CON.KFFC.FZ.W.0001.000000T0000Z-260317T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee- Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper- Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones- Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford- Bibb-Twiggs-Wilkinson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski- Including the cities of Toomsboro, Lumpkin, Cartersville, Dahlonega, Blairsville, Peachtree City, Homer, Pine Mountain, Marietta, Washington, Rome, Dalton, Milledgeville, LaFayette, Eatonton, Vienna, Gainesville, East Point, Gray, Sparta, Stockbridge, Preston, Cordele, Carrollton, Montezuma, West Point, Douglasville, Columbus, Cumming, Thomaston, Conyers, Fort Oglethorpe, Griffin, Dallas, Manchester, Calhoun, Warrenton, Louisville, Atlanta, Zebulon, Talbotton, Crawfordville, Comer, Macon, Commerce, Forsyth, Americus, Monroe, Decatur, Newnan, Trenton, Hawkinsville, Jeffersonville, Warner Robins, Jackson, Franklin, Covington, Butler, Ellijay, Cedartown, Ellaville, Dawsonville, Summerville, Blue Ridge, Lawrenceville, Athens, Barnesville, Winder, Madison, Sandersville, Fort Benning, Jasper, Woodstock, Hiawassee, Chatsworth, Cochran, Fort Valley, Cleveland, Monticello, Greensboro, GIbson, Buena Vista, Bremen, Crawford, Roberts, Watkinsville, and Riverdale 205 AM EDT Tue Mar 17 2026 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 20. For the second Freeze Warning, sub-freezing temperatures as low as 22 expected. * WHERE...Portions of central, east central, north central, northeast, northwest, and west central Georgia. * WHEN...For the first Freeze Warning, until 10 AM EDT this morning. For the second Freeze Warning, from 11 PM this evening to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ GAZ085-086-097-098-108>113-172000- /O.NEW.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/ /O.CON.KFFC.FZ.W.0001.000000T0000Z-260317T1400Z/ Johnson-Emanuel-Laurens-Treutlen-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Alamo, Vidalia, Swainsboro, Soperton, Mount Vernon, Abbeville, Eastman, Dublin, Mcrae, and Wrightsville 205 AM EDT Tue Mar 17 2026 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 30. For the second Freeze Warning, sub-freezing temperatures as low as 29 expected. * WHERE...Dodge, Laurens, Montgomery, Telfair, Wheeler, Wilcox, Emanuel, Johnson, Treutlen, and Toombs Counties. * WHEN...For the first Freeze Warning, until 10 AM EDT this morning. For the second Freeze Warning, from 11 PM this evening to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$
2 follow-up statements
517 WWUS72 KFFC 171900 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 300 PM EDT Tue Mar 17 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180600- /O.CON.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee- Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper- Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones- Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford- Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion- Schley-Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery- Toombs- Including the cities of Louisville, Columbus, Monroe, Rome, Madison, Winder, Sandersville, Thomaston, Forsyth, Cartersville, Warrenton, Pine Mountain, Crawfordville, Gray, Covington, Jeffersonville, Franklin, Cumming, Athens, Dalton, Hiawassee, Decatur, GIbson, Soperton, Sparta, Mount Vernon, Warner Robins, Fort Benning, Homer, Swainsboro, Toomsboro, Chatsworth, Atlanta, Vidalia, Abbeville, Americus, Blue Ridge, Peachtree City, Greensboro, Lawrenceville, Washington, Preston, Dublin, Dallas, East Point, Blairsville, Manchester, Jackson, Crawford, Comer, Marietta, Carrollton, Zebulon, Douglasville, Alamo, Watkinsville, LaFayette, Mcrae, Eatonton, Gainesville, Barnesville, Woodstock, Stockbridge, Summerville, Riverdale, Commerce, Fort Valley, Conyers, Milledgeville, Dahlonega, Cedartown, Cochran, Fort Oglethorpe, Cordele, Newnan, Montezuma, Griffin, Roberts, West Point, Vienna, Dawsonville, Ellaville, Calhoun, Macon, Talbotton, Butler, Lumpkin, Wrightsville, Bremen, Cleveland, Trenton, Eastman, Ellijay, Monticello, Buena Vista, Jasper, and Hawkinsville 300 PM EDT Tue Mar 17 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 22 expected. * WHERE...Portions of central, east central, north central, northeast, northwest, southeast, and west central Georgia. * WHEN...From 11 PM this evening to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$
438 WWUS72 KFFC 180057 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 857 PM EDT Tue Mar 17 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181400- /O.CON.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee- Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper- Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones- Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford- Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion- Schley-Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery- Toombs- Including the cities of Jasper, Wrightsville, Newnan, Vidalia, Forsyth, Gainesville, Jackson, Woodstock, Warrenton, Rome, Franklin, Watkinsville, Chatsworth, Eatonton, Talbotton, Sparta, Bremen, Carrollton, Jeffersonville, Abbeville, Pine Mountain, Swainsboro, Preston, Milledgeville, Toomsboro, GIbson, Roberts, Macon, Sandersville, Mount Vernon, Athens, Warner Robins, Crawfordville, Conyers, Butler, Washington, Comer, Dallas, Ellaville, Blue Ridge, Cochran, Buena Vista, Soperton, Winder, Commerce, West Point, LaFayette, Mcrae, Fort Benning, Louisville, Marietta, Cumming, Monticello, Calhoun, Gray, Atlanta, Monroe, Lumpkin, Zebulon, Summerville, Trenton, Ellijay, Hiawassee, East Point, Cartersville, Griffin, Thomaston, Cordele, Dahlonega, Americus, Cedartown, Columbus, Cleveland, Peachtree City, Crawford, Eastman, Fort Valley, Dawsonville, Fort Oglethorpe, Alamo, Homer, Covington, Lawrenceville, Madison, Vienna, Montezuma, Dublin, Hawkinsville, Blairsville, Decatur, Barnesville, Dalton, Riverdale, Stockbridge, Greensboro, Douglasville, and Manchester 857 PM EDT Tue Mar 17 2026 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 22 expected. * WHERE...Portions of central, east central, north central, northeast, northwest, southeast, and west central Georgia. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 17, 1:28 AM EDT, 37 minutes earlier. Its key messages:
- Updated at 123 AM EDT Tue Mar 17 2026
- Light snow showers will be possible in the mountains until around 11 PM tonight, with snow flurries possible as far south as metro Atlanta. No impacts to travel are expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following a strong cold front.
- Temperatures will increase late this week, with highs returning to the 70s on Friday and the 80s this weekend.
Area forecast discussion, Mar 17, 1:28 AM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 128 AM EDT Tue Mar 17 2026 ...New 06Z Aviation Discussion... .KEY MESSAGES... Updated at 123 AM EDT Tue Mar 17 2026 - Light snow showers will be possible in the mountains until around 11 PM tonight, with snow flurries possible as far south as metro Atlanta. No impacts to travel are expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following a strong cold front. - Temperatures will increase late this week, with highs returning to the 70s on Friday and the 80s this weekend. && .SHORT TERM... (This afternoon through Tuesday) Issued at 208 PM EDT Mon Mar 16 2026 Strong mid level energy rotating through the base of the trough this afternoon. Impressive dynamic cooling underway behind the front allowing for precip to change over to a wintry mix to all snow across north GA this afternoon. Per HRRR init, 925 temps falling to -3C, 850 temps to -7C, and 700 temps falling to -12 to -15C with strong ascent in the saturated 700 to 500mb layer. Have issued a WWA for North and NW GA this afternoon for the broad area of snow. Ground and road temps well into the upper 40s and 50s so we are not expecting widespread impacts on road surfaces, however, given the snow rates, grassy or elevated surfaces could see some accums. On the back side of the broad precip shield, thermal profiles support convective snow showers much like what we get in winter NW flow setups on the back side of the trof swinging through. i.e. Steep low level lapse rates and saturated up to 850mb combined with low SBCape values. Hi res CAMs runs all in agreement of spotty snow showers lingering through the evening hours hence the WWA and Special Weather Statement in effect through 11pm. Beyond the precip... expect freezing temps area wide by morning... with low 20s in the north GA mountains. Freeze Warning in effect and may need another on Wednesday morning. Wind Advisory also in effect for winds gusting to 35mph into the evening. Winds should begin to relax by late tonight. && .LONG TERM... (Wednesday morning through next Sunday) Issued at 208 PM EDT Mon Mar 16 2026 Cold start to the long term with lows Wednesday morning in the 20s across the CWA. Temps slowly climb through the weekend with highs returning to the 70s by Friday afternoon. The main cause for the rising temps end of week will be an expansion of the high amplitude ridge over the central CONUS putting us in NW flow aloft. Thankfully flow is weak and will keep the storm track to the north... for now. && .AVIATION... (06Z TAFS) Issued at 123 AM EDT Tue Mar 17 2026 VFR conditions will prevail through the period with FEW/SCT 4-5 kft cu possible at times through the afternoon. Winds will remain NW, largely at 8-12 kts through morning, and gusts 20-25 kts will return by 15-16Z. Speeds will settle back to 3-6 kts after 00Z Wednesday. //ATL Confidence...06Z Update... High confidence. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 28 52 31 64 / 10 0 0 0 Atlanta 32 53 36 66 / 10 0 0 0 Blairsville 19 49 28 62 / 10 0 0 0 Cartersville 27 55 32 67 / 10 0 0 0 Columbus 30 56 34 68 / 0 0 0 0 Gainesville 29 52 33 64 / 10 0 0 0 Macon 29 55 33 66 / 0 0 0 0 Rome 30 60 36 70 / 10 0 0 0 Peachtree City 28 54 32 67 / 10 0 0 0 Vidalia 32 57 35 67 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 2 AM EDT early this morning for GAZ001>009- 011>016-019>025-027-030>039-041>062-066>076-078>084-089>096- 102>107. Freeze Warning until 10 AM EDT this morning for GAZ001>009- 011>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. && SHORT TERM...30 LONG TERM....SM AVIATION...RW
Hazardous weather outlook, Mar 16, 9:30 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 930 PM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 930 PM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Light snow showers will be possible in the mountains until around 11 PM tonight, with snow flurries possible as far south as metro Atlanta. Gusty winds and warm road temperatures will prevent black ice from forming, so travel impacts are not expected. Freezing temperatures will occur area-wide tonight into Tuesday morning, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 16, 10:36 PM EDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1036 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM Tstm Wnd Dmg 2 NW Arabia Mountain 33.69N 84.14W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree down near
the intersection of Rock Springs Road and
Rock Port Drive.
&&Local storm report, Mar 16, 10:37 PM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1037 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM Tstm Wnd Dmg 1 E Redan 33.75N 84.11W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree down near
the intersection of Rogers Lake Road and
Scales Road.
&&Local storm report, Mar 16, 10:38 PM EDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1038 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Dmg 1 E Snapfinger 33.68N 84.18W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree down near
the intersection of Panola Road and Cedar
Rock Drive.
&&Local storm report, Mar 16, 10:39 PM EDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1039 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM Tstm Wnd Dmg 2 ESE Snapfinger 33.68N 84.17W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree and wires
down near the intersection of Salem Road and
Big Miller Grove Way.
&&Local storm report, Mar 16, 10:41 PM EDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1041 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM Tstm Wnd Dmg 1 ENE Snapfinger 33.69N 84.19W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree down near
the intersection of Miller Road and Thompson
Mill Road.
&&Local storm report, Mar 16, 10:42 PM EDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1042 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Dmg 2 NW Panola Mountain St 33.65N 84.19W
03/16/2026 DeKalb GA Emergency Mngr
Emergency Manager reports a tree down near
the intersection of Panola Road and
Snapfinger Road.
&&Nearby
Freeze Warnings in Georgia, 2026Every freeze warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.